# SDR ASAA2020030932379

- Difficulty date: March 6, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 22,389 hours, 7,214 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 9809
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 20,516 hours, 6,588 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE #1 ANTI-ICE VALVE APPEARS TO HAVE FAILED OPEN. GROUNDED - YES. REMOVED AND REPLACED #1 ENG INLET COWL ANTI-ICE VALVE, OPS CHECKS GOOD REF B737-900 AMM 30-21-11.
